# SDR CA110209016

- Difficulty date: January 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 9,920 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 52802301
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UN-COMMANDED BELLY CARGO HOOK RELEASE.
